# SDR SWAA2014012724566

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 71,939 hours, 61,488 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645258
- Part serial: MA1116
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD NR 5 SPOILER HINGE BROKEN.  R & R SPOILER IAW MM.
